# SDR USAA920081231

- Difficulty date: June 4, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 143N832854
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C12 - MAJOR REPAIR - NR 6061159 - R2 DOOR CUTOUT HAS CORROSION ON INNER STRUCTURE AT BS 686 TO 729.6, WL 208.1. REPLACED R2 DOOR CUTOUT INNER STRUCTURE AT BS 686 TO 729.6, WL 208.1 IAW SRM 51-40-02-0G. (K)
